Sunday, March 2, 2008

Taking a day off or two/bad depression

Depression is so bad I can barely get out of bed right now and write. I just took my morning meds, 

lithium
klonepin
congentin
seroquel
haldol.

I am going back to bed. It's one of those days, and the creative well is dry.Hopefully it will come back in a day or two.


2 comments:

jessi said...

Hi Susan... I read your latest entries, including the one for your talk... I'm glad to hear your pdoc is cutting down on your meds, it sounds like it's way too much.
I know that taking meds like Haldol and other antipsychotics like Seroquel in too high a dosage will make me feel very bad. One could wonder if it's truly depression you are now having or if it's side effects from being over medicated.

Apart from saying that all I can do is to keep hugging you, and to tell you please focus on continueing on the small steps.
I, like many bipolars I think, tend to believe too much what 'my head' is telling me. It's possible to go totally overboard on some negative thoughts that popped up. Something I learned is not to pay too much attention to them. Spiritual theories tell me that thoughts are just 'flying around' and you can catch them, or just let them fly.
It may not be the total cure for things like depression BUT it is óne thing a person could try. Or you could try to catch a more positive thought and hold it for just a little while.

Just please tell me you showered today. And ate something. I mean it.

Sending you love and big hugs,

jessi

Stephany said...
This comment has been removed by the author.
Related Posts with Thumbnails